# SDR A6WA200940662

- Difficulty date: October 1, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 202.75, LBL 23.71 ON PRESSURE BULKHEAD AT PARKING BRAKE LOCATION.  AT FS 202.75, LBL 23.71 ON PRESSURE BULKHEAD AT PARKING BRAKE LOCATION.  REPAIR CARRIED OUT IAW REO 601R-53-11-563.  (K)
